MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 651001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was informed about the event involving nimbus professional mattress.The customer reported that the mattress was faulty and overinflated.There was no indication of patient involvement, and no injury was sustained.During the mattress inspection, an arjo technician confirmed a customer's allegation.The mattress was overinflated due to the faulty automatt.
 
Additional Manufacturer Narrative
The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membrane of the grommet was punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." to sum up, the nimbus professional mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was sustained.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).The device is distributed outside the us and no gudid information exists.

Brand Name
NIMBUS PROFESSIONAL
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22911022
Report Number3005619970-2025-00045
Device Sequence Number9110943
Product Code FNM
UDI-Device Identifier05055982782197
UDI-Public(01)05055982782197(11)180507
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number651001DAR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown